You might also be interested in...


Information

Extra Advance 500mg/65mg Tablets

Powerful Effective Relief
Contains caffeine to amplify the pain-relieving effect of paracetamol
Reduces Fever
Contains paracetamol and caffeine, always read the label

Ingredients

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg
Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates